Start Submission Become a Reviewer

Reading: Lithium-Induced Nephropathy

Download

A- A+
Alt. Display

Original Article

Lithium-Induced Nephropathy

Authors:

D. Desbuquoit ,

Department of Radiology, Antwerp University Hospital, University of Antwerp, Edegem., BE
X close

A. Snoeckx,

Department of Radiology, Antwerp University Hospital, University of Antwerp, Edegem., BE
X close

B. Corthouts,

Department of Radiology, Antwerp University Hospital, University of Antwerp, Edegem., BE
X close

P. M. Parizel

Department of Radiology, Antwerp University Hospital, University of Antwerp, Edegem., BE
X close

Abstract

Background: A 59-year-old man was referred for CT scan of the abdomen after repair of an eventrated appendectomy wound. The man had a known history of bipolar affective disorder, for which he had been on lithium therapy for many years. As an incidental finding, CT scan showed numerous small hypodense renal lesions. Subsequently a MRI examination was performed to further characterize these renal abnormalities.

Keywords: Drugs, toxicity
How to Cite: Desbuquoit D, Snoeckx A, Corthouts B, Parizel PM. Lithium-Induced Nephropathy. Journal of the Belgian Society of Radiology. 2015;98(3):113–4. DOI: http://doi.org/10.5334/jbr-btr.790
47
Views
34
Downloads
1
Citations
Published on 01 Jun 2015.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus